# SDR IPXA12M73642

- Difficulty date: April 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70361
- Condition: Corroded
- Location: Bs 1531 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 52 CORRODED AT APPROX STA 5-11.  REPAIRED LONGERON IAW SRM 53-00-05 REPAIR 1, FIG 201 & 202 TYPE 1,  EA 011-5310-01-A3897 REV IR AND EO MD11-5310-47237.
